RIEMANNIAN MANIFOLDS WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION SATISFYING SOME SEMISYMMETRY CONDITIONS


Dogru Y., Ozgur C., MURATHAN C.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.3, no.2, pp.206-212, 2011 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 3 Issue: 2
  • Publication Date: 2011
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.206-212
  • Keywords: Levi-Civita connection, semi-symmetric non-metric connection, quasi-Einstein manifold, semisymmetric manifold, Ricci-semisymmetric manifold

Abstract

We study on a Riemannian manifold (M, g) with a semi-symmetric non-metric connection. We obtain some characterizations for (M,g) satisfying some semisymmety conditions.